Complex Monge-Ampère equations on quasi-projective varieties
Journal article, 2017

We introduce generalized Monge–Ampère capacities and use these to study complex Monge–Ampère equations whose right-hand side is smooth outside a divisor. We prove, in many cases, that there exists a unique normalized solution which is smooth outside the divisor. Our results still hold if the divisor is replaced by any closed subset.

Author

Eleonora Di Nezza

Universite Paul Sabatier Toulouse III

Hoang Chinh Lu

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN)

Vol. 727 727 145-167

Subject Categories

Mathematics

Roots

Basic sciences

Learning and teaching

Pedagogical work

DOI

10.1515/crelle-2014-0090

More information

Latest update

2/13/2019